MAUDE Adverse Event Report: ALLIED HEALTHCARE PRODUCTS INC EPV200

ALLIED HEALTHCARE PRODUCTS INC EPV200
Model Number EPV200
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The unit was returned for it's scheduled 5 year maintenance.It met all specifications after the maintenace was completed.
 
Event or Problem Description
Low source gas alarm sounded even when there was an adequate supply.

Brand Name
EPV200
Common Device Name
EPV200
Manufacturer (Section D)
ALLIED HEALTHCARE PRODUCTS INC
1720 sublette ave
st. louis MO 63110
Manufacturer (Section G)
ALLIED HEALTHCARE PRODUCT INC
1720 sublette ave
st. louis MO 63110
Manufacturer Contact
nicole szakats
1720 sublette ave
st. louis, MO 63110
3147712400
MDR Report Key19651267
Report Number1924066-2024-00004
Device Sequence Number17788835
Product Code BTL
UDI-Device Identifier00026072000267
UDI-Public0100026072000267
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K090356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPV200
Device Catalogue NumberEPV200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2022
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown